# SDR UPS04142361

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 831
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Jammed
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LEVER JAMMED AND COULD NOT DISARM SLIDE.     ADJUSTED GIRT BAR FITTING PER MM 52-10-11-5, OPS CK GOOD.
